MAUDE Adverse Event Report: DRAEGER MEDICAL SYSTEMS, INC INFINITY CENTRAL STATION; PHYSIOLOGICAL MONITORING SYSTEMS

DRAEGER MEDICAL SYSTEMS, INC INFINITY CENTRAL STATION; PHYSIOLOGICAL MONITORING SYSTEMS
Catalog Number MS26800
Medical Device Problem Code No Audible Prompt/Feedback (2282)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up report.
 
Event or Problem Description
The customer reported that at 2130 it is noted that the telemetry only shows visual alarms, no audible alarm sound is heard, although the sound volume is at 100 percent.It is unclear how long this has been the case.Earlier in the day, the control center for the telemeters was changed.There is no report of any adverse event or patient harm.
 
Additional Manufacturer Narrative
A complaint was received where the customer stated that the telemetry only showed visual alarms, no audible alarm sound was heard.No adverse patient impact was reported.An ics system with a valid serial number was provided in the record, but the telemetry bedside monitor in use at the time (m540 or m300) was unknown.Attempts to obtain this information along with the exact device where the alarms were not heard, if any messages were displayed at the ics or bedside monitor and what was occurring with the patient at the time of the event, were unsuccessful.The description of event also stated that earlier in the day the control center for the telemeters was changed however, clarification on this was not provided.According to the 05aug24 email response, the issue was resolved immediately after a speaker had a hardware failure and stopped working.It was also stated that it was installed incorrectly relying on a kvm box to connect the audio which is not according to drager recommendations.Attempts were made to determine exactly what hardware failed, what the resolution to the issue was, and if the bedside monitor alarmed as intended; however, this information was not made available.Without further information a root cause of the hardware failure was unable be determined.
 
Event or Problem Description

Brand Name
INFINITY CENTRAL STATION
Common Device Name
PHYSIOLOGICAL MONITORING SYSTEMS
Manufacturer (Section D)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA
Manufacturer (Section G)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA 18969
Manufacturer Contact
3135 quarry road
telford, PA 18969
9784828529
MDR Report Key19632542
Report Number1220063-2024-00083
Device Sequence Number8610666
Product Code MHX
UDI-Device Identifier04049098001878
UDI-Public(01)04049098001878(11)231012(93)MS26800-53
Combination Product (Y/N)N
PMA/510(K) Number
K061379
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMS26800
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/13/2024
Supplement Date Received by Manufacturer06/13/2024
Initial Report FDA Received Date06/28/2024
Supplement Report FDA Received Date11/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/12/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown